# SDR NXT2003F00001

- Difficulty date: March 26, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N143CF
- Make and model: Agusta A109E
- Aircraft serial: 11142
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Rib
- Part number: 109037305105
- Condition: Cracked
- Location: Vertical Stab
- Part time: 364 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS FOUND IN THE INTERIOR OF THE LEFT SIDE OF THE VERTICAL FIN.  THE CRACKS WERE LOCATED ON HORIZONTAL RIBS AT WL 235.2 AT STATION 9725.0 MM.  LOWER CRACK IS APPROXIMATELY 4 INCHES LONG.  SECOND CRACK IS APPROX. 1.25 INCH LONG.  MFG WAS CONTACTED FOR SERVICEABILITY INSTRUCTIONS.  A LETTER WAS INSSUED PERMITTING OPERATION FOR 100 HOURS PROVIDED DAILY AND 25 HOUR INSPECTIONS WERE COMPLIED WITH INSTRUCTIONS.
